# SDR EISA99217

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 652555527
- Condition: Missing
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

B-SYSTEM SERVICE DOOR MISSING. PER MAINTENANCE THERE IS SHEET METAL DAMAGE, TO AIRFRAME, HINGE IS MISSING AND RIVETS PULLED.  REPLACED DOOR ASSEMBLEY, DALFORT COMPLETED STRUCTURAL REPAIR PER 727 SRM 51-30-2.  (M)
